# SDR DL76G050656

- Difficulty date: October 26, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 25,664 hours, 4,041 cycles
- Engine: Ge CF680C2B6F
- Engine time: 25,664 hours, 4,041 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 791701589
- Part serial: LJA42898
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FL 390 DURING CABIN WALK NOTICED SMELL IN MID CABIN AREA.  MID CABIN SMOKE DETECTOR SOUNDED, NO SMOKE NOTICED.  NO SMELL OR SMOKE IN COCKPIT.  REPLACED LUBE SCAVENGE PUMP IN LEFT ENGINE.
